# SDR DALA2017040402726

- Difficulty date: April 2, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N860DA
- Make and model: Boeing 777232
- Aircraft serial: 29951
- Aircraft time: 78,661 hours, 10,026 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Separated
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE SEAT 10-17 CENTER ROW BOTH SIDES. FOUND BATTERY PACK HAD SEPARATED FROM POWER SUPPLY.  REINSTALLED, AND OPS CHECKED GOOD IAW AMM 33-51.
